# SDR SWAA2025100307691

- Difficulty date: August 23, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 58,011 hours, 33,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OHSB EMERGENCY LIGHT LENS ON BULLNOSE RH SIDE AT PASSENGER CABIN .  REPLACED OHSB EMERGENCY LIGHT LENS ON BULLNOSE RH SIDE AT PASSENGER CABIN (8EA) IAW B737-700 AMM 33-51-03-960-801 STEP 2.D(3)(A) AND (C).
